MAUDE Adverse Event Report: Zimmer Biomet, Inc. FIB ANATOMIC LOCK LEFT 4H STE; Orthopaedic fixation plate, non-bioabsorbable

Zimmer Biomet, Inc. FIB ANATOMIC LOCK LEFT 4H STE; Orthopaedic fixation plate, non-bioabsorbable
Catalog Number 856206004
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Erythema (1840)
Date of Event 07/21/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent fibular fixation with an anatomical plate approximately 1 month ago and subsequently developed postoperative erythema around the implant with delayed recovery.The patient underwent an additional surgery approximately 2 days ago where the wound was incised and pus was discharged.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4).G2: foreign - event occurred in japan.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
FIB ANATOMIC LOCK LEFT 4H STE
Common Device Name
Orthopaedic fixation plate, non-bioabsorbable
Manufacturer (Section D)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
Zimmer Biomet, Inc.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50082232
Report Number0001825034-2026-02215
Device Sequence Number10753241
Product Code HRS
UDI-Device Identifier00887868061950
UDI-Public(01)00887868061950(17)350623(10)67330064
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K111663
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/30/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number856206004
Device Lot Number67330064
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/21/2026
Initial Report FDA Received Date07/30/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown